MathSciNet Relay Station
MathSciNet bibliographic data
MR2900724 15B51 (15A18 15A29)
Mourad, Bassam On a spectral property of doubly stochastic matrices and its application to their inverse eigenvalue problem. Linear Algebra Appl. 436 (2012), no. 9, 3400–3412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement